# SDR JR2R2011082100343

- Difficulty date: August 21, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 20,206 hours, 15,734 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670370674
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FINAL BUY OFF FOUND COROSION ON STR 26R FS 897.70.  REMOVED AND REPLACED STR 26R FS 897.70 IAW CRJ 900 SRM 51-42-21, 51-42-06.
